# SDR CALA2013091600676

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 42,739 hours, 15,213 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 5709
- Condition: Corroded
- Location: Te Flap
- Part time: 42,686 hours, 15,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY FLAPS STOP AT L2DEG R3DEG.  TROUBLESHOT IAW FIM 27-59-00-810-808, FOUND PLUG D11828 CORRODED IAW LP 7578133 FOR PLUG REPLACEMENT.  REPLACED NR 8 OTBD FLAP SKEW SENSOR IAW AMM 27-59-01 ALL OPERATIONS NORMAL.
